MAUDE Adverse Event Report: BOVIE MEDICAL CORP. BOVIE® SPECIALIST PRO HIGH FREQ GENERATOR; ELECTROSURGICAL GENERATOR

BOVIE MEDICAL CORP. BOVIE® SPECIALIST PRO HIGH FREQ GENERATOR; ELECTROSURGICAL GENERATOR
Model Number A1250S
Medical Device Problem Code Complete Loss of Power (4015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned and has been sent out for evaluation and repair.The investigation is ongoing.Once we have additional relevant information it will be submitted in a supplemental report.
 
Event or Problem Description
Complainant alleges "issue - device wil shut off during use.".
 
Additional Manufacturer Narrative
The device was returned for evaluation and repair.The unit was subjected to full factory testing and found to be functioning properly prior to returning to the customer.The complaint could not be confirmed, and the root cause is undetermined.If any additional relevant information is identified, it will be submitted in a supplemental report.

Brand Name
BOVIE® SPECIALIST PRO HIGH FREQ GENERATOR
Common Device Name
ELECTROSURGICAL GENERATOR
Manufacturer (Section D)
BOVIE MEDICAL CORP.
5115 ulmerton road
clearwater FL 33760
Manufacturer Contact
terry hall
5115 ulmerton road
clearwater, FL 33760
6166987100
MDR Report Key23867530
Report Number3007208013-2025-00073
Device Sequence Number17478714
Product Code GEI
UDI-Device Identifier00607151010263
UDI-Public00607151010263
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K022856
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA1250S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/02/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown